# SDR FDEA201009273728

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 36,500 hours, 21,133 cycles
- Engine: Ge CF680A3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970021202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON FR54.1 FRAME BETWEEN STGR13L-14L 1.CUT OUT THE DAMAGED SECTION OF FRAME 54.1 BETWEEN STGR13L-15L AND MAKE THE REPAIR PART IAW SRM53-10-13-201, PARA6 AND EA6-5310-141632.  INSTALL THE REPAIR PART IAW SRM53-10-13-201 PARA6 AND EA6-5310-141632.
